Ask a doctor

Under eye twitching around 3 week after Restylane filler to tear trough. Is this normal?

Hi around 3-4 week ago I had restylane filler to treat the tear trough recently I have developed a twitch under my eye could this be due to the filler

Doctor Answers (2)

It is not normal for filler to cause twitching in the eye.

+1
It is not normal for filler to cause twitching in the eye. You may want to consider consulting a optometrists and discuss your concerns. 

All the Best. 


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Under eye twitching after Restylane

+1
I would not consider this "normal" but I have seen it happen. It usually occurs when a nerve was traumatized during the procedure. It will resolve on its own but it can take some time. You might want to re-visit your injector just to be assured that's what it is.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.